MathSciNet Relay Station
MathSciNet bibliographic data
MR2204287 (2006i:46063) 46G25 (47B10)
Botelho, Geraldo; Pellegrino, Daniel M. Scalar-valued dominated polynomials on Banach spaces. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1743–1751 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement